Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 481971, 9 pages
http://dx.doi.org/10.1155/2014/481971
Research Article

Stability of Stochastic Differential Delay Systems with Delayed Impulses

Department of Mathematics, Anhui Polytechnic University, Wuhu, Anhui 241000, China

Received 18 November 2013; Accepted 3 March 2014; Published 31 March 2014

Academic Editor: Yiming Ding

Copyright © 2014 Yanlei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific Publishing, Singapore, 1989. View at MathSciNet
  2. X. Liu, “Stability results for impulsive differential systems with applications to population growth models,” Dynamics and Stability of Systems, vol. 9, no. 2, pp. 163–174, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Yang, Impulsive Systems and Control: Theory and Applications, Nova Science, New York, NY, USA, 2001.
  4. J. P. Hespanha, D. Liberzon, and A. R. Teel, “Lyapunov conditions for input-to-state stability of impulsive systems,” Automatica, vol. 44, no. 11, pp. 2735–2744, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Naghshtabrizi, J. P. Hespanha, and A. R. Teel, “Exponential stability of impulsive systems with application to uncertain sampled-data systems,” Systems & Control Letters, vol. 57, no. 5, pp. 378–385, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect: Stability, Theory and Applications, Ellis Horwood, Chichester, UK, 1989. View at MathSciNet
  7. Z. Li, C. B. Soh, and X. Xu, “Stability of impulsive differential systems,” Journal of Mathematical Analysis and Applications, vol. 216, no. 2, pp. 644–653, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Li, L. Chen, and K. Aihara, “Impulsive control of stochastic systems with applications in chaos control, chaos synchronization, and neural networks,” Chaos, vol. 18, no. 2, Article ID 023132, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Wu and J. Sun, “p-moment stability of stochastic differential equations with impulsive jump and Markovian switching,” Automatica, vol. 42, no. 10, pp. 1753–1759, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Liu, “Stability of solutions for stochastic impulsive systems via comparison approach,” IEEE Transactions on Automatic Control, vol. 53, no. 9, pp. 2128–2133, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Peng and B. Jia, “Some criteria on pth moment stability of impulsive stochastic functional differential equations,” Statistics & Probability Letters, vol. 80, no. 13-14, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Cheng and F. Deng, “Global exponential stability of impulsive stochastic functional differential systems,” Statistics & Probability Letters, vol. 80, no. 23-24, pp. 1854–1862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Liu, X. Liu, and W.-C. Xie, “Impulsive stabilization of stochastic functional differential equations,” Applied Mathematics Letters, vol. 24, no. 3, pp. 264–269, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Pan and J. Cao, “Exponential stability of impulsive stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 672–685, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Peng and Y. Zhang, “Razumikhin-type theorems on pth moment exponential stability of impulsive stochastic delay differential equations,” IEEE Transactions on Automatic Control, vol. 55, no. 8, pp. 1917–1922, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. van de Wouw, P. Naghshtabrizi, M. B. G. Cloosterman, and J. P. Hespanha, “Tracking control for sampled-data systems with uncertain time-varying sampling intervals and delays,” International Journal of Robust and Nonlinear Control, vol. 20, no. 4, pp. 387–411, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Liu, X. Shen, Y. Zhang, and Q. Wang, “Stability criteria for impulsive systems with time delay and unstable system matrices,” IEEE Transactions on Circuits and Systems I. Regular Papers, vol. 54, no. 10, pp. 2288–2298, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Khadra, X. Z. Liu, and X. ShermanShen, “Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 923–928, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W.-H. Chen and W. X. Zheng, “Exponential stability of nonlinear time-delay systems with delayed impulse effects,” Automatica, vol. 47, no. 5, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Cheng, F. Deng, and F. Yao, “Exponential stability analysis of impulsive stochastic functional differential systems with delayed impulses,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 2104–2114, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. F. Yao, F. Deng, and P. Cheng, “Exponential stability of impulsive stochastic functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 548712, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet